# SDR GTIA2024031937999

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 13,487 hours, 5,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING DESENT, TURNED OFF PACK 1 SMELL WENT AWAY ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS IAW AMM 21-00-00-615-803-A. R/R RECIRCULATION FILTER CARTRIDGES IAW AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 3320971-1. MOC NOTIFIED, PLACARD REMOVED, LOG UPDATED
